MAUDE Adverse Event Report: NINGBO UNICO PRODUCTS CO., LTD HANDY SOLUTIONS NECK AND SHOULDER HEATING PAD; PAD, HEATING, POWERED

NINGBO UNICO PRODUCTS CO., LTD HANDY SOLUTIONS NECK AND SHOULDER HEATING PAD; PAD, HEATING, POWERED
Model Number 25607
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Other
Additional Manufacturer Narrative
Received letter in mail referencing mw5187934 submitted by (b)(6).
 
Event or Problem Description
Heating pad overheated causing burns/damage to property but patient was not harmed.

Brand Name
HANDY SOLUTIONS NECK AND SHOULDER HEATING PAD
Common Device Name
PAD, HEATING, POWERED
Manufacturer (Section D)
NINGBO UNICO PRODUCTS CO., LTD
floor.3th, building 5
no. 5 hongda road, jiangbei
ningbo, zhejiang 31503 3
CH  315033
MDR Report Key25381116
Report Number1000065475-2026-00017
Device Sequence Number9279596
Product Code IRT
UDI-Device Identifier00024291256076
UDI-Public00024291256076
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 06/03/2026
Report Date (Section F) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number25607
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/03/2026
Device Age1 YR
Date Report to Manufacturer06/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexFemale
Date Report Sent to FDA06/03/2026